Relating coupled map lattices to integro-difference equations: dispersal-driven instabilities in coupled map lattices

S M White, K A J White

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)463-475
Number of pages13
JournalJournal of Theoretical Biology
Volume235
Issue number4
DOIs
Publication statusPublished - 2005

Cite this

@article{15d7554c56124a44a422595f480a01f2,
title = "Relating coupled map lattices to integro-difference equations: dispersal-driven instabilities in coupled map lattices",
author = "White, {S M} and White, {K A J}",
note = "ID number: ISI:000230145900002",
year = "2005",
doi = "10.1016/j.jtbi.2005.01.026",
language = "English",
volume = "235",
pages = "463--475",
journal = "Journal of Theoretical Biology",
issn = "0022-5193",
publisher = "Elsevier Academic Press Inc",
number = "4",

}

TY - JOUR

T1 - Relating coupled map lattices to integro-difference equations: dispersal-driven instabilities in coupled map lattices

AU - White, S M

AU - White, K A J

N1 - ID number: ISI:000230145900002

PY - 2005

Y1 - 2005

U2 - 10.1016/j.jtbi.2005.01.026

DO - 10.1016/j.jtbi.2005.01.026

M3 - Article

VL - 235

SP - 463

EP - 475

JO - Journal of Theoretical Biology

JF - Journal of Theoretical Biology

SN - 0022-5193

IS - 4

ER -